$C$^{∞}convex functions and manifolds of positive curvature

R. E. Greene University of California, Los Angeles, Calif., USA H. Wu University of California, Berkeley, Calif., USA

TBD mathscidoc:1701.331503

Acta Mathematica, 137, (1), 209-245, 1975.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:41 uploaded by actaadmin ] [ 367 downloads ] [ 0 comments ]
@inproceedings{r.1975$c$^{∞}convex,
  title={$C$^{∞}convex functions and manifolds of positive curvature},
  author={R. E. Greene, and H. Wu},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203241348178212},
  booktitle={Acta Mathematica},
  volume={137},
  number={1},
  pages={209-245},
  year={1975},
}
R. E. Greene, and H. Wu. $C$^{∞}convex functions and manifolds of positive curvature. 1975. Vol. 137. In Acta Mathematica. pp.209-245. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203241348178212.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved